# SDR SWAA2024121979440

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 27,645 hours, 13,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PREV LOG PAGE 2380351 'FORWARD ENTRY SLIDE FELL OUT OF CONTAINER'<[01] REMOVED FORWARD ENTRY DOOR SLIDE; FOUND SLIDE LATCH ASSY BROKEN. REF AMM 25-66-01 (MT 725-61-06) REF PREVIOUS LOG PAGE 2380351 FOR FINAL CORRECTIVE ACTION.
